# SDR MWEA99907

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 113317
- Condition: Loose
- Location: Evac Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ON GALLEY DOOR NEEDS TO BE REINSTALLED.  MTC REINSTALLED SLIDE ON GALLEY DOOR.
